... you can do? What if they get really bad? I need to know before mine get bad again... If you're willing to talk about Them that is. (Just to be sure we're on the same page, I'm talking about auditory hallucinations when I say "voices" or "Them").
19 Jan 2012
Sorry to hear you're experiencing this horrible condition. I had this, many years ago, and the voices can be very troublesome. I did manage to conquer them, but it took a lot of work and a long time. The only way that I personally learnt to overcome them, was by using my mind to 'block' them out. It is incredibly hard to do, and needs a lot of concentration. Knowing they are in your head, and not on the outside is half the battle. So, I would focus on this knowledge, and force them to stop. Mind over matter, in effect.
It is very tiring to do this, and I used to need a lot of sleep from focusing so much on blocking them out. I hope this helps you, by knowing that it can be overcome, and life can get better. Please have faith in yourself to be strong enough to force them to go away. It's a real sense of achievement when you finally manage it. Keep trying, and please keep well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was started on the drug abilify because I hear voices. I was diagnosed with a schizoeffective disorder and started on 5 mg. 1/2 tab each morning ...
3 answers • 4 Jun 2010
Borderline Personality Disorder - I was diagnosed with schizoaffective disorder almost fifteen years
... ago, I think. After reading a lot about BPD I see that I was misdiagnosed and presented this thought to my pdoc. He insists I don't have BPD ...
1 answer • 2 Nov 2010
I was diagnosed with schizoaffective disorder and I am really confused about exactly what the symptoms are that are associated with this disorder. ...
3 answers • 25 Jun 2012
1 answer • 21 Jun 2013
the doctor prescribed my mother 6 milligrams but she was too much asleep all the time, so I started her at one but she still hurt voices so I intend ...
3 answers • 11 Feb 2015